Catalog Home Page

The ~ -representations of symmetric homogeneous algebras

Ward, J.A. (1986) The ~ -representations of symmetric homogeneous algebras. Journal of the Australian Mathematical Society, 40 (2). pp. 267-275.

Link to Published Version:
*Subscription may be required


In 1947 I. E. Segal proved that to each non-degenerate ~ -representation R of L1 (= L1 (G) for a compact group G) with representation space , there corresponds a continuous unitary representation W of G, also with representation space , which satisfies...

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: 1986 Australian Mathematical Society
Item Control Page Item Control Page